Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can you recommend a proper medication for hypothyroid since long ?

i am 5 2 hieghted and 32 year old unmarried female hypothyroid patient since 2002 with 9 tsh , but started medicine in 2005 eltroxin 150 mcg, my tsh level in 2005 was 150, now this level is reduced to 0.3 and i am still on 100 mcg for long 4 years, after that my weight is not reduced, feel anger, headach, cant sleep at nihgt and most of all whole day my head experieces heaviness and pains on upper part. My body weight was 60kg in 2002 and now it is 78kg
Asked On : Thu, 5 May 2011
Answers:  2 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Roli,you should get in touch with your doctor as your TSH is low means the tablets dose needs adjustment.There could be other reason for not losing weight.Other hormones may also be responsible.It is better that you consult an endocrinologist in your city and take his advise.bye.
Answered: Thu, 5 May 2011
I find this answer helpful
  User's Response
hello ,
You need to adjust dose eltoxin.your tsh lelel is low but still harmones are not balanced. along this treatment start ayurveda medicins and panchakarma. If u want to consult my
Answered: Thu, 5 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor